MathSciNet Relay Station
MathSciNet bibliographic data
MR2399151 76M10 (65N15 65N30 76D07)
He, Yinnian; Xu, Jinchao; Zhou, Aihui; Li, Jian Local and parallel finite element algorithms for the Stokes problem. Numer. Math. 109 (2008), no. 3, 415–434.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement